# SDR USAA2012111500001

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 83,178 hours, 28,184 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - ROW 26 LT EMERGENCY LIGHT WIRE BROKEN.  MAINTENANCE REPINNED BROKEN WIRE ON ROW 26 LT EMERGENCY LIGHT.
